# SDR ASOA201000093

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS HAVE CORROSION AT FS 379 TO OVERWING EXIT.   MEASURED LT SIDE SEAT RAIL, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01 & SRM 53-31-49-101-001-A01 & SRM 53-41-49-101-001-A01.  COMPLIED WITH REO 670-53-00-013.  COMPLIED WITH ASA ECTC REO 670-53-00-013 DATED 06-18-09 REV B.
